Hyde Park, MA
A 42-year-old male asked:
I have side effect from the corticoid steroid i had injected i am having twitching of my arms legs stomach how long will this last?
1 doctor answer • 4 doctors weighed in
A Verified Doctoranswered
Family Medicine 48 years experience
Depends: on dose and length of time you have been on medication. Figure 3-5 days after stopping for side effects to resolve.
Created for people with ongoing healthcare needs but benefits everyone.
685 viewsReviewed Feb 18, 2021
Last updated Feb 18, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.